MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TOGGLELOC WITH ZIPLOOP INLINE; FASTENER, FIXATION

ZIMMER BIOMET, INC. TOGGLELOC WITH ZIPLOOP INLINE; FASTENER, FIXATION
Catalog Number 110005087
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign- india customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that during the surgery the button loop of the toggleloc broke from the femur bone during fixation.No adverse event has been reported as a result of the malfunction.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual examination of the returned product identified the sutures were not attached to the suture button or the carrier.The suture button has some scratches and gouging.One of the sutures is also frayed at one end.However, as no carrier was returned and it is unknown if the frayed suture was cut for removal, the reported event could not be confirmed.Device is used for treatment.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
TOGGLELOC WITH ZIPLOOP INLINE
Common Device Name
FASTENER, FIXATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18894461
Report Number0001825034-2024-00697
Device Sequence Number12631756
Product Code MBI
UDI-Device Identifier00880304567634
UDI-Public(01)00880304567634(17)271112(10)0002482103
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K130033
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number110005087
Device Lot Number0002482103
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2024
Supplement Date Received by Manufacturer06/11/2024
Initial Report FDA Received Date03/13/2024
Supplement Report FDA Received Date06/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age29 YR
Patient SexFemale
Patient Weight54 KG